# SDR DALA14027620964

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER ON MAIN STRINGER 11 AT XRS=168 ON THE FWD FACE OF THE VERTICAL FLANGE AT LT WING. FITTING AND ANGLES WERE REMOVED IAW SRM 51-30-2, 51-30-5, DAMAGE ON STRINGER 11 WAS REMOVED IAW DWG SR09570100, REV A, NEW SECTION OF STRINGER 11 AND REPAIR PARTS WERE DRILLED IAW DWG SR04570100, REV A, COLD WORK WAS DONE IAW DWG SR 09570100, REV A, NEW SECTION AND REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21, AND DWG SR 09570100, REVA AND ER/A 524676-14 AD REV ORIG, AREA WAS PAINTED AND SEALANT WAS APPLIED IAW DWG SR09570100, REV A AND SRM 51-20-.  MAINTENACE INSPECTION REQUIREMENTS AS STATED ON SR09570100, ZONE15 INITIAL INSPECTION THRESHOLD 60,000, CYCLES AFTER SECTION 1 REPAIR, RII COMPLETED.  ASSOCIATED ER/A 00-524676 ADDED.
